Eindeutigkeit der Lösungen der Gleichung x d +y d =ap
Compositio Mathematica, Tome 88 (1993) no. 1, p. 25-38
@article{CM_1993__88_1_25_0,
     author = {Langmann, Klaus},
     title = {Eindeutigkeit der L\"osungen der Gleichung $x^d + y^d = ap$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {88},
     number = {1},
     year = {1993},
     pages = {25-38},
     zbl = {0782.11011},
     mrnumber = {1234975},
     language = {de},
     url = {http://http://www.numdam.org/item/CM_1993__88_1_25_0}
}
Langmann, Klaus. Eindeutigkeit der Lösungen der Gleichung $x^d + y^d = ap$. Compositio Mathematica, Tome 88 (1993) no. 1, pp. 25-38. http://www.numdam.org/item/CM_1993__88_1_25_0/

1 Bombieri, E.: Schmidt, W.M.: On Thue's equation. Invent. Math. 88 (1987), 69-81. | MR 877007 | Zbl 0614.10018

2 Evertse, J.H.: Upper Bounds for the Number of Solutions of Diophantine Equations. Math Centrum Amsterdam 1987, pp. 1-127. | MR 726562 | Zbl 0517.10016

3 Evertse, J.H.: On sums of S-units and linear recurrences. Compos. Math. 53 (1984), 225-244. | Numdam | MR 766298 | Zbl 0547.10008

4 Langmann, K.: Lösungsanzahl der Thue-Gleichung. Eingereicht bei Compos. Math. | Numdam

5 Stewart, C.L.: On the number of solutions of polynomial congruences and Thue equations. Erscheint in Journal of the AMS. | Zbl 0744.11016